Alert archive / Wisconsin / Small Craft Advisories in 2017

Small Craft Advisory 97, NWS Green Bay, WI

December 8, 2017

NWS Green Bay, WI issued this small craft advisory at Dec 8, 2017, 4:06 AM CST. It took effect at Dec 9, 2017, 4:00 AM CST. It was in force for 17 hr.

The area

The counties it named.

The facts

Issued
Dec 8, 2017, 4:06 AM CST (10:06 UTC)
In effect from
Dec 9, 2017, 4:00 AM CST
Expired
Dec 9, 2017, 9:00 PM CST
In force
17 hr
Issued by
NWS Green Bay, WI

The text

As transmitted.

699 
WHUS73 KGRB 081006
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
406 AM CST FRI DEC 8 2017

LMZ521-522-541>543-081815-
/O.NEW.KGRB.SC.Y.0097.171209T1000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
406 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 9 PM CST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY, WHICH IS IN EFFECT FROM 4 AM TO 9 PM CST
SATURDAY. 

* WINDS...FROM THE NORTH AT 15 TO 25 KTS WITH GUSTS TO AROUND 30
  KTS. 
 
* WAVES...BUILDING TO 2 TO 4 FT ON THE BAY AND 4 TO 6 FT ON LAKE 
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR 
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS 
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY 
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE 
CONDITIONS.

&&

$$
KIECKBUSCH
6 follow-up statements
072 
WHUS73 KGRB 081620
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1020 AM CST FRI DEC 8 2017

LMZ521-522-541>543-090030-
/O.CON.KGRB.SC.Y.0097.171209T1000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1020 AM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST
SATURDAY...

* WINDS...FROM THE NORTH AT 15 TO 25 KTS WITH GUSTS TO AROUND 30 
  KTS. 

* WAVES...BUILDING TO 2 TO 4 FT ON THE BAY AND 4 TO 6 FT ON LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
881 
WHUS73 KGRB 082124
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
324 PM CST FRI DEC 8 2017

LMZ521-522-541>543-090530-
/O.CON.KGRB.SC.Y.0097.171209T1000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
324 PM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST
SATURDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KTS WITH GUSTS TO AROUND 30
  KTS. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
262 
WHUS73 KGRB 090310
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CST FRI DEC 8 2017

LMZ521-522-541>543-091115-
/O.CON.KGRB.SC.Y.0097.171209T1000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
910 PM CST FRI DEC 8 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 9 PM CST
SATURDAY...

* WINDS...NORTH INCREASING TO 15 TO 25 KTS LATE TONIGHT. GUSTS TO
  AROUND 30 KTS. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
823 
WHUS73 KGRB 090942
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
342 AM CST SAT DEC 9 2017

LMZ521-522-541>543-091745-
/O.CON.KGRB.SC.Y.0097.171209T1000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
342 AM CST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTH INCREASING TO 15 TO 25 KTS. GUSTS TO AROUND 30 
  KTS. 

* WAVES...BUILDING TO 3 TO 5 FT ON THE BAY AND 4 TO 7 FT ON LAKE 
  MICHIGAN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
KIECKBUSCH
012 
WHUS73 KGRB 091622
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1022 AM CST SAT DEC 9 2017

LMZ521-522-541>543-100030-
/O.CON.KGRB.SC.Y.0097.000000T0000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1022 AM CST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTH 15 TO 25 KTS. GUSTS TO AROUND 30 KTS. WINDS
  SUBSIDING THIS EVENING.

* WAVES...3 TO 5 FT ON THE BAY AND 4 TO 6 FT ON LAKE MICHIGAN.
  WAVES SLOWLY EASING TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
792 
WHUS73 KGRB 092107
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
307 PM CST SAT DEC 9 2017

LMZ521-522-541>543-100300-
/O.CON.KGRB.SC.Y.0097.000000T0000Z-171210T0300Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
307 PM CST SAT DEC 9 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS
EVENING...

* WINDS...NORTHWEST 10 TO 20 KTS. GUSTS TO 25 KTS. WINDS 
  SUBSIDING THIS EVENING. 

* WAVES...2 TO 4 FT SUBSIDING TO 1 TO 3 FEET IN THE LATE EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND GUSTS OVER 25 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 8, 3:35 AM CST, 31 minutes earlier.

Area forecast discussion, Dec 8, 3:35 AM CST, 31 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
335 AM CST Fri Dec 8 2017

Forecast discussion for routine morning forecast issuance

.SHORT TERM...Today...Tonight...and Saturday
Issued at 334 AM CST Fri Dec 8 2017

Snowfall timing and amounts with a clipper system will be the main
forecast issues.

The combination of an upper trof passage and a weak cold frontal
boundary produced a band of light snow showers and flurries across
the forecast area overnight. The band was weakening as it pushed
through the Fox Valley and lakeshore areas. Scattered lake effect
snow showers were still occurring in Vilas county, but were
generally light.

A strong short-wave trof, currently in northern Manitoba, is
expected to impact the forecast area late this afternoon into
tonight. Have slowed down the arrival time of the steadier snows,
which will probably not reach our southern counties until early
evening. Although moisture is sparse, the strong short-wave should
combine with steep 850-700 mb lapse rates (6-7 C/km) and high
snowfall to water ratios in excess of 20:1, to produce a
widespread 1 to 3 inch accumulation. Slightly higher amounts will
occur in northwest Vilas county, due to lake enhancement. Will
highlight travel concerns in the Hazardous Weather Outlook and
a Special Weather Statement.

The steady snow will taper off overnight, but low-level winds
will turn to a more favorable NNW direction for lake-effect
snow showers in Vilas county. Will keep at least likely pops
going for the snowbelt region through Saturday morning, along
with the potential for another inch or two of snow. Eventually
the snow will taper off as a ridge of high pressure arrives
Saturday afternoon.

Gusty NNW winds may produce some blowing and drifting snow in the
Fox Valley and lakeshore areas on Saturday, but will hold off on
adding it to the forecast for right now.

Chilly conditions will continue, with highs in the 20s today,
and middle teens to middle 20s on Saturday. Lows tonight should
be in the teens and lower 20s.

.LONG TERM...Saturday Night Through Thursday
Issued at 334 AM CST Fri Dec 8 2017

No change to the mean flow well into next week with the prevailing
upper ridge over western NOAM and a persistent upper trough over
east-central NOAM. This pattern will continue to send a series of
potent mid-level shortwave troughs/attendant clipper systems
through the Great Lakes at regular intervals. Trying to time/track
these systems remains the main forecast challenge. Temperatures
are expected to oscillate between normal ahead of each system,
then fall below normal behind each system.

Despite a modest surface ridge moving across WI Saturday evening,
clouds are expected to be on the increase ahead of our next
clipper system diving southeast out of central Canada. This
clipper is supposed to reach northern sections of the Great Lakes
(roughly eastern Lake Superior) by 12z Monday with a cold front
extended southwest through central WI. While a few flurries may
accompany the front, the stronger forcing remains to our north and
east, thus mainly dry conditions should hold for Saturday night.
Min temperatures to be 5 to 10 above zero north, 10 to 15 degrees
south. The cold front completes its passage through the rest of WI
Sunday morning, again with only a few flurries possible. The rest
of the day to be mostly cloudy with winds veering to the west-
northwest. Even though trajectories are not perfect, anticipate at
least a chance for lake effect snow showers to return over east-
central WI. Any accumulations would be very minor. Max
temperatures to be in the middle 20s far north, lower 30s far
south.

The next clipper system is forecast to move southeast and reach
the Upper MS Valley by 12z Monday. A push of WAA, coupled with
increasing mid-level Q-vector convergence and the left exit region
of the upper jet, will bring light snow to much of the region
mainly after midnight Sunday night. Accumulations by daybreak
could be in the few tenths of an inch to one inch range, although
the exact track of the clipper could change these values. Min
temperatures to range from 15 to 20 degrees north, 20 to 25
degrees south. Depending on the track of the low pressure, light
snow chances would continue through at least Monday morning, if
not all day if the track is across WI. Too much uncertainty yet
for total accumulation numbers, but would expect some slippery
road conditions for the Monday morning commute to work or school.
The onset of CAA behind this system will limit diurnal warming
with max temperatures in the lower to middle 20s north, middle 20s
to around 30 degrees south.

Another surge of cold air overspreads the region Monday night on
north-northwest winds. 8H temperatures over western Lake Superior
drop to around -18C with delta-T values in the middle 20s and
lake-induced Capes of around 700 J/KG. This sets the stage for
lake effect snow showers over north-central WI. The negatives for
significant lake effect are low inversion heights and the approach
of a surface ridge with drier air. Have maintained the likely pops
for Vilas County with a potential for accumulating snow,
especially during the evening. This surface ridge reaches the
western Great Lakes on Tuesday with the lake effect snow showers
gradually ending. The rest of northeast WI appears relatively
quiet as the models have delayed the next clipper system.
Anticipate some mixed sunshine now for Tuesday with max
temperatures in the middle teens north-central, lower 20s eastern
WI.

After a quiet Tuesday night with the surface ridge sliding through
the area, the approach of the next clipper on Wednesday will
quickly increase cloud cover and bring the next chance for snow to
northeast WI. Much like the previous clipper, models have
different opinions on the track of the surface low, therefore pops
have been kept on the low side for now. A bit of warming ahead of
this clipper will bring max temperatures into the lower to middle
20s north, middle to upper 20s south.

The chance for light snow would linger into Wednesday night before
the focus turns back to lake effect potential for north-central WI
on Thursday. Have generally followed the consensus timing by the
middle of next week due to the uncertainty of timing/track of the
surface low.
&&

.AVIATION...for 06Z TAF Issuance
Issued at 1032 PM CST Thu Dec 7 2017

An upper level disturbance will bring a round of light snow showers
or flurries to much of the region overnight through mid morning
on Friday. The snow showers or flurries will be most numerous
across the north, with flurries across central and east-central
Wisconsin VFR CIGS to deteriorate into the MVFR category across
much of the area, with local IFR conditions across the north later
tonight into Friday morning.

The next disturbance will bring a more substantial accumulating
snow of 1 to 3 inches Friday afternoon into Saturday morning.
The snow should arrive across the north Friday afternoon, reaching
KAUW/KCWA by mid to late afternoon and at KGRB/KATW/KMTW by late
afternoon or early evening. Snow will continue through much of
Friday evening, then tapering off late Friday evening or early
Saturday morning across much of the area.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....Kieckbusch
LONG TERM......Kallas
AVIATION.......Eckberg
Hazardous weather outlook, Dec 8, 3:40 AM CST, 26 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
340 AM CST Fri Dec 8 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-090945-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
340 AM CST Fri Dec 8 2017

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Today and Tonight

A clipper low pressure system will bring 1 to 3 inches of snow to
the region late this afternoon into tonight. Locally higher
accumulations are anticipated in northern Vilas county due to
lake enhancement. Motorists should be prepared hazardous travel
conditions over north central Wisconsin late this afternoon, and
over the entire region tonight.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The passage of several clipper systems next week will bring the
potential for accumulating snow to much of the region. Behind each
system, lake effect snow showers are expected across north-central
Wisconsin. Hazardous driving conditions can be expected at times
for much of next week.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report snowfall measurements to the
National Weather Service in Green Bay.

LMZ521-522-541>543-090945-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
340 AM CST Fri Dec 8 2017

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Today and Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

The probability for widespread hazardous weather is low.

Kieckbusch/Kallas

In the hours before

Special weather statement, Dec 8, 3:52 AM CST, 14 minutes before
Special Weather Statement
National Weather Service Green Bay WI
352 AM CST Fri Dec 8 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081800-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
352 AM CST Fri Dec 8 2017

...ACCUMULATING SNOW EXPECTED LATE THIS AFTERNOON INTO TONIGHT...

A clipper low pressure system will bring snow to the region late
this afternoon into tonight. Most locations will see accumulations
of 1 to 3 inches by Saturday morning, through locally higher
amounts of 3 to 5 inches may occur in northwest Vilas county due
to lake enhancement.

Motorists should be prepared for hazardous travel conditions
due to reduced visibilities and snow covered roads. Conditions
will deteriorate over north central Wisconsin late this
afternoon, and over the rest of the region during the early
evening.

Gusty northwest winds may result in some blowing and drifting
of the powdery snow in the Fox Valley and lakeshore areas on
Saturday.

Kieckbusch
Special weather statement, Dec 8, 3:54 AM CST, 12 minutes before
Special Weather Statement
National Weather Service Green Bay WI
354 AM CST Fri Dec 8 2017

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-081300-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
354 AM CST Fri Dec 8 2017

...ACCUMULATING SNOW EXPECTED LATE THIS AFTERNOON INTO TONIGHT...

A clipper low pressure system will bring snow to the region late
this afternoon into tonight. Most locations will see accumulations
of 1 to 3 inches by Saturday morning, though locally higher
amounts of 3 to 5 inches may occur in northwest Vilas county due
to lake enhancement.

Motorists should be prepared for hazardous travel conditions
due to reduced visibilities and snow covered roads. Conditions
will deteriorate over north central Wisconsin late this
afternoon, and over the rest of the region during the early
evening.

Gusty northwest winds may result in some blowing and drifting
of the powdery snow in the Fox Valley and lakeshore areas on
Saturday.

Kieckbusch

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 8, 10:51 AM CSTWinter Weather AdvisoryGRBBrown, Calumet, Door, Kewaunee, Manitowoc, Marinette and 3 more17 hr

Nearby

Small Craft Advisories in Wisconsin, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.